EconPapers    
Economics at your fingertips  
 

Nonparametric Discrete Choice Methods forMeasuring Economic Values

Ju-Chin Huang, Douglas W. Nychka and V. Smith

No 95-29, Working Papers from Duke University, Department of Economics

Abstract: The purpose of this research is to use measures of willingness to pay derived from random utility models as the basis for evaluating the properties of parametric and nonparametric estimators with binary choice data. Monte Carlo simulation results indicate that simple parametric methods outperform the nonparametric method for a range of underlying preference structures.

JEL-codes: C25 Q20 (search for similar items in EconPapers)
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.econ.duke.edu/Papers/Abstracts/abstract.95.29.html main text

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:duk:dukeec:95-29

Access Statistics for this paper

More papers in Working Papers from Duke University, Department of Economics Department of Economics Duke University 213 Social Sciences Building Box 90097 Durham, NC 27708-0097.
Bibliographic data for series maintained by Department of Economics Webmaster ().

 
Page updated 2025-03-30
Handle: RePEc:duk:dukeec:95-29